MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-6-2-MVI-3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was implanted in the patient and is not available for return to the manufacturer.The investigation is ongoing.Upon completion of the investigation, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient came in originally with a subarachnoid hemorrhage from a ruptured sidewall aneurysm.The first web embolization device was deployed but removed for unspecified reason.A second smaller size web device was then used and deployed but wouldn't detach when attempted; however, the device detached during push and pull maneuvering.Follow-up imaging 10-14 days post procedure showed the web had partially migrated into the mca and the patient experienced vasospasm.No mitigation was done and the web was left partially protruding into the mca and the physician did not attempt to snare out the device as clot had already formed and for fear of emboli break off.Vessel anatomy was possibly a factor.The web remains implanted in the patient.Current patient status was not provided.
 
Additional Manufacturer Narrative
Additional information: h6, h11 (additional information and investigation conclusion).Additional information was received indicating the patient is being monitored.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23375398
Report Number2032493-2025-90599
Device Sequence Number21050460
Product Code OPR
UDI-Device Identifier00842429117996
UDI-Public(01)00842429117996(11)241114(17)271031(10)0000755512
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW5-6-2-MVI-3
Device Lot Number0000755512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DETACHMENT CONTROLLER (MICROVENTION).; VIA-17 MICROCATHETER (MICROVENTION).; WEB EMBOLIZATION DEVICE (MICROVENTION).
Patient Age38 YR
Patient SexFemale
Patient Weight93 KG